Some Ω-results related to the fourth power moment of the Riemann zeta-function and to the additive divisor problem
Journal de théorie des nombres de Bordeaux, Volume 9 (1997) no. 1, pp. 41-50.

We improve the “two-sided” omega results in the fourth power mean problem for the Riemann zeta-function and in the additive divisor problem.

Nous donnons des estimations de type Ω relatives au terme reste dans la formule asymptotique pour le moment d’ordre quatre de la fonction zêta de Riemann et au terme reste dans le problème des diviseurs.

@article{JTNB_1997__9_1_41_0,
     author = {Kaczorowski, Jerzy and Szyd{\l}o, Bogdan},
     title = {Some $\Omega $-results related to the fourth power moment of the {Riemann} zeta-function and to the additive divisor problem},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {41--50},
     publisher = {Universit\'e Bordeaux I},
     volume = {9},
     number = {1},
     year = {1997},
     zbl = {0887.11036},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1997__9_1_41_0/}
}
TY  - JOUR
AU  - Kaczorowski, Jerzy
AU  - Szydło, Bogdan
TI  - Some $\Omega $-results related to the fourth power moment of the Riemann zeta-function and to the additive divisor problem
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1997
SP  - 41
EP  - 50
VL  - 9
IS  - 1
PB  - Université Bordeaux I
UR  - http://www.numdam.org/item/JTNB_1997__9_1_41_0/
LA  - en
ID  - JTNB_1997__9_1_41_0
ER  - 
%0 Journal Article
%A Kaczorowski, Jerzy
%A Szydło, Bogdan
%T Some $\Omega $-results related to the fourth power moment of the Riemann zeta-function and to the additive divisor problem
%J Journal de théorie des nombres de Bordeaux
%D 1997
%P 41-50
%V 9
%N 1
%I Université Bordeaux I
%U http://www.numdam.org/item/JTNB_1997__9_1_41_0/
%G en
%F JTNB_1997__9_1_41_0
Kaczorowski, Jerzy; Szydło, Bogdan. Some $\Omega $-results related to the fourth power moment of the Riemann zeta-function and to the additive divisor problem. Journal de théorie des nombres de Bordeaux, Volume 9 (1997) no. 1, pp. 41-50. http://www.numdam.org/item/JTNB_1997__9_1_41_0/

[1] R.J. Anderson, H.M. Stark, Oscillation theorems, Analytic Number Theory, LNM 899, Springer-Verlag, Berlin 1981, 79-106. | MR | Zbl

[2] J.-M. Deshouillers, H. Iwaniec, Additive divisor problem, J. London Math. Soc., 26(2), (1982), 1-14. | MR | Zbl

[3] A. Ivić, Y. Motohashi, On the fourth power moment of the Riemann zeta-function, J. Number Theory 51(1995), 16-45. | MR | Zbl

[4] A. Ivić, Y. Motohashi, The mean square of the error term for the fourth moment of the zeta-function, Proc. London Math. Soc. (3)69(1994), 309-329. | MR | Zbl

[5] M. Jutila, The additive divisor problem and exponential sums, Proc. Third Conf. Canadian Number Theory Association (Kingston 1991), Clarendon Press, Oxford 1993, 113-135. | MR | Zbl

[6] J. Kaczorowski, Results on the distribution of primes, J. reine angew. Math., 446(1994), 89-113. | MR | Zbl

[7] E. Landau, Ueber einen Satz von Tschebyschef, Math. Ann. 61(1905), 527-550. | JFM | MR

[8] Y. Motohashi, Spectral mean values of Maass waveform L-functions, J. Number Th. 42(1992), 258-284. | MR | Zbl

[9] Y. Motohashi, The binary additive divisor problem, Ann Sci. L'Ecole Norm. Sup., 27(4)(1994), 529-572. | Numdam | MR | Zbl

[10] Y. Motohashi, A relation between the Riemann zeta-function and the hyperbolic Laplacian, Ann. Sc. Norm. Sup. Pisa Cl. Sci., 22(4)(1995), 299-313. | Numdam | MR | Zbl

[11] B. Szydlo, On oscillations in the additive divisor problem, I, Acta Arith., 66(1994), 63-69. | MR | Zbl

[12] L.A. Tahtadjan, A.I. Vinogradov, The zeta-function of the additive divisor problem and the spectral decomposition of the automorphic Laplacian, Zap. Nauch. Sem. LOMI, ANSSSR 134, (1984), 84-116, (Russian). | MR | Zbl